MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S UNIPERC ADJUSTABLE FLANGE TRACHEOSTOMY TUBE CUFFED, 9MM 1/CA*******EXTERNAL_; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL CZECH REPUBLIC A. S UNIPERC ADJUSTABLE FLANGE TRACHEOSTOMY TUBE CUFFED, 9MM 1/CA*******EXTERNAL_; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 100/897/090CZ
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a clinician did a pre-insertion check of cuff and it was found that the cuff failed under inflated pressure.There was no patient involvement.
 
Additional Manufacturer Narrative
E1: phone number: (b)(6).G4: 510k is unknown.No product information has been provided.Device has not been returned to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H2) device evaluation: h3, h6: the device was returned for root cause analysis and the investigation findings concluded after visual inspection and functional testing, the customer problem was duplicated.The manufacturing process includes 100% inflation testing each device cuff and leaving for a 12-hour period.Reductions in pressure over this time are considered a failure and the device would be rejected.For this returned device, it was found that it was not possible to inflate the cuff as it leaked badly, and the source of the leak was a tear in the cuff.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacturing.H10 updated.

Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21366442
Report Number3011237704-2025-00027
Device Sequence Number8452773
Product Code BTO
UDI-Device Identifier15019315107214
UDI-Public(01)15019315107214(17)290715(10)6014868
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/897/090CZ
Device Lot Number6014868
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown